# SDR AALA971432

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT MARKERS AT 1R DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT MARKERS AT 1R DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
